# SDR SWAA2023010587946

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 71,824 hours, 35,312 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 24DEF WINDOW LIGHT INOPERATIVE. RELAMPED SIDEWALL LIGHT 24 DEF REF AMM 33-21-00.
